Concluded Case

Drug induced urticaria.

Fever with cough and cold for 3 days. Paracetamol and pantoprazole taken. After 2 days, these swellings appeared over scalp and face. What is the probable diagnosis?

3 Likes

LikeAnswersShare
Concluded answer

Urticarial rashes may drug induced Paracetamol known to cause Rx treat fever with nimusilide Add anti allergics

All Answers

Urticarial rashes may drug induced Paracetamol known to cause Rx treat fever with nimusilide Add anti allergics

Thanx dr Chaitanya Upadhyay
0

View 1 other reply

Fever , cough and rash may be drug reaction but same symptoms present in COBID-19, so please ask for CBC ESR Blood SUGAR CRP LFT

Drug induced urticaria Adv T.Teczine 10mg Adv routine blood investigations along with COVID-19 test

May be drug Reaction Check for Cbc MP widal CxR for covid also

unilateral rashes may be drug indused

Drugs reaction

Thank you doctor
0

??Urticarial rashes Swelling due to cold and cough Adv. Treat with antihistamine cough syrup Tab. Azithromycin Tab. Levocetrizine Tab. Nimsulide

Drug induced urticaria

Drug rash

Diseases Related to Discussion